# SDR RAIA970110

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102AU1AG
- Condition: Failed
- Location: Lt Fuselage
- Part time: 1,942 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7526 - TAT PROBE HEAT FAULT CAPTION ILLUMINATED.  MAINTENANCE REPLACED THE TAT PROBE.  (M)
